MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/17/2023, it was reported by a facility representative via (b)(4) that an ar-3373-4002 sheath had a stopcock fall out.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed because the device cannot be visually and functionally evaluated.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure is a user error mishandling the device.

Brand Name
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18140635
Report Number1220246-2023-08751
Device Sequence Number8045584
Product Code NBH
UDI-Device Identifier00888867198579
UDI-Public00888867198579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE
Device Catalogue NumberAR-3373-4002
Device Lot Number1704066
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown